MAUDE Adverse Event Report: ARTHREX, INC. DRILL JACOBS CHUCK 0-7.4MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DRILL JACOBS CHUCK 0-7.4MM; POWERED SURG ORTHOPEDIC INSTR
Model Number DRILL JACOBS CHUCK 0-7.4MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the customer sent a picture showing that the approach has fallen apart in practice.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.Update kpilz 20-oct-2025: further information was received that during a surgery the device got blocked and fell apart.The device has been reassembled and was used to fiinish the surgery successfully.It was not necessary to switch the surgical technique or do a second surgery.Per complaint reporter there was no harm for patient, operator or third party.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The manufacturer evaluation revealed the gear ring at the drill chuck and the bearing are worn out.

Brand Name
DRILL JACOBS CHUCK 0-7.4MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23367088
Report Number1220246-2025-04775
Device Sequence Number21362788
Product Code HWE
UDI-Device Identifier00888867223462
UDI-Public(01)00888867223462(10)10144785
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL JACOBS CHUCK 0-7.4MM
Device Catalogue NumberAR-400DJ74
Device Lot Number10144785
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown